dentist-icon
Pigmentation inside mouth
Sir, black pigmentation is seen inside the lips and inner cheeks. Day by day it's getting worse. She was on medication for pimple treatment and hair loss. Doctor had prescribed Vitamin tablets for 2 months. Is there any solution for this Please let me know ASAP.
74 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Asha Praveena
Dentist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now
If you are sure that pigmentation started only after the use of tablets for hair loss and acne treatment, please consult your dermatologist immediately so that the reason for pigmentation can be evaluated and medication can be changed it necessary. Drug induced pigmentation may be reversible ie, may reduce after discontinuing the medicine ( if that is responsible only) or depigmenation laser therapy may be needed if aesthetically concerning
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.